k -complementing subsets of nonnegative integers
Augustine O. Munagi
International Journal of Mathematics and Mathematical Sciences, 2005, vol. 2005, 1-10
Abstract:
A collection { S 1 , S 2 , … } of nonempty sets is called a complementing system of subsets for a set X of nonnegative integers if every element of X can be uniquely expressed as a sum of elements of the sets S 1 , S 2 , … We present a complete characterization of all complementing systems of subsets for the set of the first n nonnegative integers as well as an explicit enumeration formula.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2005/359090.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2005/359090.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:359090
DOI: 10.1155/IJMMS.2005.215
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().